# SDR CALA9801205

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38102621
- Condition: Malfunctioned
- Location: Aft Fuselage
- Part time: 30,903 hours
- Component: Garrett
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT HAD A BRIEF HISTORY OF SMOKE APPEARING IN THE COCKPIT AND CABIN MOMENTARILY WHILE IN FLIGHT.  THE SMOKE DISSIPATED QUICKLY ONCE THE EFFECTED PACK WAS TURNED OFF.  THE APU WAS REMOVED AND REPLACED IAW MM 49-00-00, PAGES 401-415.  OPERATIONAL CHECKS WERE GOOD WITH NO SMOKE DETECTED.
